# SDR ARWA980499

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND REMOVED TEMPORARY REPAIR LEFT WING LEADING EDGE SLOT AT STA XFS 526.  PERFORMED REPAIR OF LEFT HAND WING LEADING EDGE SLOT AT XFS=526 AS APER EO 98012105 AND ARROW AIR RED BORDER NR 8071.
